# SDR CA121118002

- Difficulty date: November 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Wrong Part
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INCORRECT OIL COOLER FOUND TO BE INSTALLED BY PN AND INSTALLATION OF OIL COOLER MOVED FROM REAR BAFFLE ASSY IAW IPC FOR SN OF ACFT TO FIREWALL.  UNAPPROVED PARTS USED TO INSTALL ON FIREWALL, MADE PARTS THAT DO NOT CONFORM.  NO RECORD OF INSTALLATION ON FIREWALL RECORDED IN ACFT TECH LOGS AND NO WEIGHT AND BALANCE/EQUIPTMENT LIST CHANGE MADE.  OIL COOLER AND ASSOCIATED PARTS REMOVED. APPROVED OIL COOLER INSTALLED ON NEW REAR ENGINE BAFFLES.  FUNCTION CHECK CARRIED OUT.  NO CHANGE TO EQUIPMENT LIST, W & B REQUIRED AS IT HAD NOT PREVIOUSLY BEEN CHANGED FROM THIS INSTALLATION, CONFIGURATION.
